# SDR 95ZZZX6026

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N163AV
- Make and model: Amd FALCON10
- Aircraft serial: 163
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 2551A11
- Condition: Exploded
- Location: Stall Sys
- Part time: 4,808 hours
- Component: Conrac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECKS, POWER WAS SUPPLIED TO THE STALL VANE HEATER.  AT THAT MOMENT, A LOUD EXPLOSION WAS HEARD AND OILY SMOKE DETECTED IN THE COCKPIT.  FURTHER INVEST REVEALED TRANSMITTER HAD, IN FACT, EXPLODED WITH ENOUGH FORCE TO BLOW OFF MECHANISM HOUSING AND INTERNAL TRANSMITTER COVER.  INTERNAL MECH WAS FUSED AND MELTED.  SURROUNDING EQUIP UNDAMAGED.  NO ANCILLIARY SYS CAUSE COULD BE IDENTIFIED AND LIKELY THE CAUSE WAS INTERNAL TO TRANSMITTER ITSELF.  THE MECHANISM IS FILLED WITH A LUBRICANT WHICH WAS FOUND FLAMMABLE DURING AN INFORMAL SHOP TEST & IT IS LIKELY LUBRICANT CONTRIBUTED TO FORCE OF EXPLOSION.  THE SYSTEM C/B DID NOT OPEN & WAS FOUND IN PROPER OPERATING CONDITION.  UNIT REPLACED.
